# SDR REXA2020111800757

- Difficulty date: November 6, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R3600811
- Condition: Cracked
- Location: Aft
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS MULTIPLE INDICATIONS NOTED AT BL 0.0 WL 112 1.0" LONG.  100% FSH FAILED NDT INSPECTION.  REPAIRED REAR PRESSURE BULKHEAD, IAW CRJ 200 REO 601R-53-1285 REV E, 2016-10-31.
